# SDR MASA2009010500007

- Difficulty date: January 5, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N27191
- Make and model: Cndair CL6002B19
- Aircraft serial: 7191
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R5721130
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LWR WING PLANK CRACKED AT WS 148.019, PERMANENT REPAIR.
